Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

WOW! I am not alone with this effexor monster!

Posted by roomy on November 9, 2003, at 7:35:04

In reply to Re: try clonazepam for effexor withdrawal cybercafe, posted by melbob on October 19, 2003, at 16:50:59

You guys are all great. I have no clue how to use a message board and up until now I have had no reason to. I have been on Effexor for over 6 years. first 37.5, then 50 then 75 then 150....do we see a pattern here? It stopped doing any good for me. Besides that...I went from a size 8 to a size 12. The weight went on as quickly as the drug amount increased. Now, since my doctor has gone out of business and struggling to keep her ass out of jail for practicing without a license, I have taken it upon myself to get off the effexor completely. I thought I was losing my mind. I slowly weaned off it and got down to a 37.5 but this last little stretch of actually stopping it, well...I feel awful. Sick, light headed, dizzy when ever I move to quickly, nightmares, gassy, ringing in my ears, I even feel like I am crosseyed. It makes me want to give up and just keep taking it but I wont! Now that I have read the messages here and know I am not making these symptoms up, I will suffer the withdrawl and kick this drug in the butt! Thanks for helping. All of you!!


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:roomy thread:1016
URL: http://www.dr-bob.org/babble/20031105/msgs/277858.html